# SDR REXA2012061300840

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 22,238 hours, 19,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOD LIGHT 1 BULB INOP.   REMOVED AND REPLACED NR 3 EMERGENCY CEILING LIGHT BULB IAW AMM 33-51-18.  OP CK NORMAL DM65184, CLEARED PLACARD REMOVED.
